Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Upper left back pain. Have hiatus hernia, weight in mid abdomen. No help with Omeprazole. Suggestions?

Hi - I have been getting upper left back pain for quitea while now - I can t sleep on my back as I feel as if there is something there. I have a 2cm hiatus hernia (diagnosed about a year ago) am about 15 stone , with most weight in mid abdominal region. Was given omeprazole but no benefit to back pain. This now constant. Sometimes helps to eat, sometimes worse on eating - pleass help !! and thanks
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in your back can be a referred pain from the hiatus hernia. Some life style modifications like avoiding oily and spicy food, sleeping with head end of the bed raised and taking omeprazole can help in relieving the symptoms.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor